# SDR HAL960087

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: False Spar Cap
- Part number: ARC0292
- Condition: Corroded
- Location: Ws 320-224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON LEFT WING FUSELAGE SPAR UPPER CAP AT STATION XW=320 TO XW=224.  REMOVED AND REPLACED EIGHT FOOT SECTION OF FALSE SPAR PER AARD 51-01-00-05, 51-35-01 VOL 2 AND ESO 7349 DATED 10-4-96.  (M)
